# SDR SWIA2020030549025

- Difficulty date: February 10, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 43,035 hours, 36,408 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF LH WING LOWER PLANK ACCESS HOLES A SMALL GOUGE WAS FOUND (550EB)  (C CHECK) RO 3/2/2020    ACCOMPLISHED REPAIR OF LH WING LOWER PLANK ACCESS PANEL LANDING IAW REO REV L DATED MAY 2014. BLEND WAS FOUND OUTSIDE OF CRITICAL AREA. ORIGINAL .182, REMOVED .003, REMIANING .179 NO FURTHER INSPECTION REQUIRED. BOND CHECK GOOD, LEAK CHECK GOOD. PIN POINT MIC AV 8098 DEC 20 , EDDY CURRENT AV 8958 JUL 20, ULTRASONIC AV 8959 JUL 20, TACH AV 1335 JUL 20, REGULATOR AG 1157 OCT 20, MILLIOHMETER AV6346 AUG 20, TORQUE WRENCH AV7330 NOV 20.
